# SDR A6WA202009247295

- Difficulty date: September 22, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 37,715 hours, 36,422 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932114
- Part serial: 14139H5917
- Condition: Cracked
- Location: Cockpit Rt
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER'S WINDSHIELD CRACKED AT APPROXIMATELY 7,500 FEET.  PRIOR TO CRACKING WE GOT A RIGHT WINDSHIELD HEAT CAUTION.  AIRCRAFT REMOVED FROM SERVICE.  R & R RT WINDSHIELD, IAW AMM 56-11-01.  OPS CHECK GOOD.  S/N OFF: 14139H5917 S/N ON: 19284H9352.
